# SDR GTIA050048

- Difficulty date: February 16, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME TO SKIN CORNER ANGLES STA 1155 AND 1212 AT DOOR JAMB BEAM ARE CORRODED IN AFT PIT.  REMOVED CORROSION ON DOOR FRAME TO SKIN CORNER ANGLES AND DOOR JAMB.  MATERIAL LOSS OUT OF LIMITS.  DRILLED AND LOCATED NEW ANGLE, TREATED, PRIMED AND INSTALLED NEW ANGLE.  (K)
